Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Lie groups isomorphic to direct products of unitary groups


Authors: Ivan Vidav and Peter Legiša
Journal: Proc. Amer. Math. Soc. 56 (1976), 363-364
MSC: Primary 22E10
DOI: https://doi.org/10.1090/S0002-9939-1976-0422495-6
MathSciNet review: 0422495
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A criterion is given for a compact connected subgroup of $\text {Gl} (n,{\mathbf {C}})$ to be isomorphic to a direct product of unitary groups. It implies that a compact connected subgroup of rank $n$ in $\text {Gl} (n,{\mathbf {C}})$ is isomorphic to a direct product of unitary groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E10

Retrieve articles in all journals with MSC: 22E10


Additional Information

Article copyright: © Copyright 1976 American Mathematical Society